# SDR QXEA2011050200298

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 - INTERNAL FUSELAGE UNDERFLOOR AT STA X50.000 TO 71.000 ABOVE STR 31 RT, SEAT TRACK HAS UPPER SURFACE CORROSION.  CORROSION FOUND TO BE OUT OF LIMITS IAW RD8/4-53-2358.  REMOVED NR 11 SEAT TRACK IAW SRM 51-42-05-02-01. MATCH DRILLED NEW TREATED AND PRIMED TRACK IAW SRM 51-40-07-02-01, 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
